# SDR 98ZZZX2565

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: GE Aviation Systems LLC, repair station MS1R333K
- Make and model: Saab SF340A
- Propeller: Rotol R3894123F25
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 6607132886
- Condition: Cracked
- Location: Outer Sleeve
- Part time: 22,775 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR REPAIR, NOTED THAT BLADE, SN SF340-132/442, HAD A CRACK VISABLE IN OUTER SLEEVE.  PROPELLER AND BLADE REMOVED FROM AIRCRAFT BY CUSTOMER DUE TO REPORT OF VIBRATION IN PROPELLER BLADE.  REJECTED FROM FURTHER SERVICE AT THIS STATION.
